Normal view MARC view ISBD view

Journal of symbolic logic

Type de document : PériodiqueLangue : anglais.Pays : Etats Unis.Éditeur : Pasadena : Association of Symbolic Logic : Cambridge University Press, 1936-ISSN : 0022-4812.État de collection : Vol. 1 (1936) - Vol. 57 n° 2 (1992) ; Vol. 63 n° 1 (1998) ; Vol. 63 n° 3 (1998) ; Vol. 64 n° 1-2 (1999)En-ligne : 1936-2013 | via Portail Math : 1936-2013 | via BibCnrs : 1936-> (embargo 5 ans)
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Réserve
pério-10765 (Browse shelf) Consultation sur place

Vol. 1 (1936) - Vol. 57 n° 2 (1992) ; Vol. 63 n° 1 (1998) ; Vol. 63 n° 3 (1998) ; Vol. 64 n° 1-2 (1999)

This is a serial

There are 1 subscription(s) associated with this title.

Subscription from: 01/01/2005 to: 31/12/2005

Missing issues:

Collection : 1(1936)-57(1992)#2, 63(1998)#1#3, 64(1999)#1#2

The 3 latest issues for this subscription:

Issue # Publication date Received date Status Note
64#2 01/05/1999 01/05/1999 Arrived
64#1 01/02/1999 01/02/1999 Arrived
63#4 01/11/1998 01/11/1998 Missing

More details

There are no comments for this item.

Log in to your account to post a comment.